Proton Pump Inhibitor Use May Decrease Urinary Citrate Excretion

Harley00

The Rebel
Trusted Member
Iv never used one.
I do get horrible heartburn from cials, it was mentioned that if i took my cials same time as cardarine then it would eliminate my heartburn, never tried this yet,not sure if theres truth to it.
 

Bagua

Moderator
Iv never used one.
I do get horrible heartburn from cials, it was mentioned that if i took my cials same time as cardarine then it would eliminate my heartburn, never tried this yet,not sure if theres truth to it.
Or Tums.
 

Bagua

Moderator
Tried tums , find them short lived. I eat tums for candy daily.


Stop. Too much can upset the balances of calcium and acid in the body and damage the kidneys. Try Gaviscon if you want to get fairly good relief with potential sides. It was thought to be linked to Alzheimer's at one time. A flawed study (s) from Guam about aluminum.
 

Harley00

The Rebel
Trusted Member
Stop. Too much can upset the balances of calcium and acid in the body and damage the kidneys. Try Gaviscon if you want to get fairly good relief with potential sides. It was thought to be linked to Alzheimer's at one time. A flawed study (s) from Guam about aluminum.
Ahh im low in calcium below the reference range so was playing catch up,

I will look at gaviscon, as i was on the hunt for something decent with minimal sides. Thnx.
 

Bolton73

Well-known member
Trusted Member
Thx for the post. I'm on a PPI, and since reading this I've been researching the sides of these things. My doc always told me they were side-free (my mistake for taking his word on it).

First off, by greatly reducing the acid levels of your stomach, it creates an environment where protein is no longer digested. So, no matter how much protein you take in, you may only reap small results.

As well, prolonged use can cause osteoporosis, magnesium and vitamin d deficiencies, kidney disease, and some other less common sides like pneumonia and strokes.

For me, just the inability to digest protein is enough to make me want to stop these, so I've been doing a little study on how to naturally cure GERD. Often, its caused by a dysfunctional valve at the top of the stomach and bottom of the esophagus. This can often be a result of a Vitamin D deficiency.
 

Oldguyjiujitsu

OAF
Trusted Member
Thx for the post. I'm on a PPI, and since reading this I've been researching the sides of these things. My doc always told me they were side-free (my mistake for taking his word on it).

First off, by greatly reducing the acid levels of your stomach, it creates an environment where protein is no longer digested. So, no matter how much protein you take in, you may only reap small results.

As well, prolonged use can cause osteoporosis, magnesium and vitamin d deficiencies, kidney disease, and some other less common sides like pneumonia and strokes.

For me, just the inability to digest protein is enough to make me want to stop these, so I've been doing a little study on how to naturally cure GERD. Often, its caused by a dysfunctional valve at the top of the stomach and bottom of the esophagus. This can often be a result of a Vitamin D deficiency.

I was on them for close to 20 years. No science behind it but I personally found that each time I tried to quit there would be a “rebound affect” and I’ll get the acid in my throat feeling every time I lay down

I finally quit almost 2 years ago when my doctor told me about the latest research on kidney damage.

I went from taking Prevacid every day, to Zantac twice a day then to Pepcid complete twice per day, then once per day and then stopped everything. Did this in two week increments.

I also incorporated the FOD diet. Not crazy strict but got rid of onions, garlic, apples and some of the top offenders.

PLUS got stress under control

Almost 2 years later I feel great. Good luck


Sent from my iPhone using Tapatalk
 

Bolton73

Well-known member
Trusted Member
I was on them for close to 20 years. No science behind it but I personally found that each time I tried to quit there would be a “rebound affect” and I’ll get the acid in my throat feeling every time I lay down
Yes, I've been noticing that. Since I've been trying to go certain days w/o taking one, the acid reflux is much worse than before i began using them. I might just give your method a try because these PPI's definitely have to go.

I'm amazed my Dr has never given me the heads up on all the sides that come with them. Then again, I'm not surprised ...
 

Oldguyjiujitsu

OAF
Trusted Member
Yes, I've been noticing that. Since I've been trying to go certain days w/o taking one, the acid reflux is much worse than before i began using them. I might just give your method a try because these PPI's definitely have to go.

I'm amazed my Dr has never given me the heads up on all the sides that come with them. Then again, I'm not surprised ...
I tried to quite two or three times going every other day and then cold turkeyand yes those first few days was the worst... titrating down and the FOD food map was the key and i do feel way better without.
 

Beothuk

Well-known member
Trusted Member
I was on them for close to 20 years. No science behind it but I personally found that each time I tried to quit there would be a “rebound affect” and I’ll get the acid in my throat feeling every time I lay down

I finally quit almost 2 years ago when my doctor told me about the latest research on kidney damage.

I went from taking Prevacid every day, to Zantac twice a day then to Pepcid complete twice per day, then once per day and then stopped everything. Did this in two week increments.

I also incorporated the FOD diet. Not crazy strict but got rid of onions, garlic, apples and some of the top offenders.

PLUS got stress under control

Almost 2 years later I feel great. Good luck


Sent from my iPhone using Tapatalk
Thanks for the post @Oldguyjiujitsu!
On them now for 20 years and I’m going to give your protocol a try. I’ve tried quitting them in the past, but the rebound effect was intolerable.
 

Bolton73

Well-known member
Trusted Member
Yes, I'm not looking forward o the first few days - they'll be torturous.

I've also been reading that long-term use of PPIs is linked to a greater risk of developing type 2 diabetes. Since I've just found out I'm prediabetic, these PPIs have definitely run their course. Its something I should have been studying more about from a long time ago, but better late than never.

Very thankful for this thread.
 

Bolton73

Well-known member
Trusted Member
@Oldguyjiujitsu , I'm wondering if you cut out coffee during the time you were using the FOD diet? I see that coffee is allowable on the FOD diet, but I also know that it can be a trigger for GERD.
 

Oldguyjiujitsu

OAF
Trusted Member
@Oldguyjiujitsu , I'm wondering if you cut out coffee during the time you were using the FOD diet? I see that coffee is allowable on the FOD diet, but I also know that it can be a trigger for GERD.

I cut out coffee many years before...i am caffeine sensitive I’ve only drink green tea for years. But even that, if I drink it on an empty stomach I have major acid reflux.

FOD map is the shit for acid reflux and it’s really not very restrictive.


Sent from my iPhone using Tapatalk
 

Funnyman

Well-known member
Trusted Member
Yes, I've been noticing that. Since I've been trying to go certain days w/o taking one, the acid reflux is much worse than before i began using them. I might just give your method a try because these PPI's definitely have to go.

I'm amazed my Dr has never given me the heads up on all the sides that come with them. Then again, I'm not surprised ...
My doctor told me at high dose, it can effect you bp.
 

Bolton73

Well-known member
Trusted Member
My doctor told me at high dose, it can effect you bp.
That wouldnt surprise me. I didn't have BP problems before I started using PPIs. But a while after I started, my BP started going through the roof. Even now I'm on 2 separate meds for BP.

I never thought to link my BP problems with PPIs. At that time I didn't even know that PPIs had any negative sides (based on what my doc said). Luckily, with the help of the meds, my BP is back in a normal range.
 
Top